Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 3, pp. 549-579
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_2000_4_29_3_549_0,
author = {Deaconu, Madalina and Tanr\'e, Etienne},
title = {Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {549--579},
year = {2000},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 29},
number = {3},
mrnumber = {1817709},
zbl = {1072.60071},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_3_549_0/}
}
TY - JOUR AU - Deaconu, Madalina AU - Tanré, Etienne TI - Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2000 SP - 549 EP - 579 VL - 29 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_3_549_0/ LA - en ID - ASNSP_2000_4_29_3_549_0 ER -
%0 Journal Article %A Deaconu, Madalina %A Tanré, Etienne %T Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2000 %P 549-579 %V 29 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_3_549_0/ %G en %F ASNSP_2000_4_29_3_549_0
Deaconu, Madalina; Tanré, Etienne. Smoluchowski's coagulation equation : probabilistic interpretation of solutions for constant, additive and multiplicative kernels. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 3, pp. 549-579. http://geodesic.mathdoc.fr/item/ASNSP_2000_4_29_3_549_0/
